# SDR CA160108012

- Difficulty date: June 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,480 hours
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324476813
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT WAS ON THE TAKE-OFF ROLL AND THE NUMBER 2 ENGINE WOULD NOT PRODUCE POWER. THE TAKE-OFF WAS REJECTED WITHOUT INCIDENT. A RUN UP WAS COMPLETED AND THE ISSUE WAS CONFIRMED.   TROUBLESHOOTING AND ANALYSIS WAS CARRIED OUT BY MAINTENANCE STAFF AND THE DEFICIENCY WAS RECTIFIED.     THE FCU WAS REPLACED, AS WELL AS THE FUEL HEATER WAS FLUSHED AS A POSSIBLE FIX AS WELL FROM THE MANUAL.  AFTER THE TEST FLIGHT THE AIRCRAFT WAS FOUND SERVICEABLE BY THE FLIGHT CREW. THE AIRCRAFT HAS SINCE BEEN RELEASED INTO SERVICE.   -THE TEARDOWN REPORT CLEARLY SHOWS THE FCU WAS SLOW TO RESPOND, INDICATING THE FCU WAS AT FAULT IN THIS EVENT.
